• question-icon

    What causes dribbling after urination while treating E.coli infection?

default
Posted on Tue, 18 Jul 2017 in Urinary and Bladder Problems
Question: any urologust pls .
iam 49 years old . I did my urine dr I found infection . then I go for urine culture I found e coli then I did course of antibiotics( s ) after one week I found again e coli then doctor advise me to do co amoxiclav for fourteen days then I did test after course  .report was ok . then after week again i start urine again in 2  2 minutes. then I did urine dr test  i found urine infection then doctor ask me to do in course for 5 days of amikun. now report are fine .mean time I did test of following.
1ultrasound of bladder and kidney normal
2 urine flow test is normal
3pre and post residual is 57ml
4 test of prostate antigen is normal

5 prostate ultrasound is 23 mildly large
6sugar test is normal 3 month test
now I am taking medicen (doxazosin mesylate ) nitrofurantoin 100 mg genurin forte."still I fell littel urine in penis after urination".  no burning no pain .pls help why if their is no infection.i can sleep well no urination in 6 to7 hours normal sleep
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Upload all your reports and post your problems in a simple terms.

Detailed Answer:
Hello
Thanks for query .

I have gone through your query being addressed by many panelist on the Health Care Magic and reiterate that you have repeated episodes of UTI due to E-Coli organisms .which was being treated with antibiotics .

Now you have problem of some amount of urine remaining in penis after urination.

Ideally no urine remains in the penis after urination it is the post void urine that gives sensation to pass urine again after passing urine what is being called as Post Void urine .

Please upload all your reports in their original format as issued by laboratory and Radiologist and post your problem in simple and plain terms so as to make precise comments .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10190 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Amoxiclav

doctor1 MD

I had a dental deep cleaning a few days ago and had major pain in some areas that has now subsided but now i have a sore spot under my jaw. Its...

doctor1 MD

Hi, I am just recovering from pneumonia which was slow to react to antibiotics. I am home now and am taking Co-amoxiclav 500/125 3 times a day. I...

doctor1 MD

Am 29w preg, having UTI, doctor gave me Co_ amoxiclav . is it safe for me and my baby?

doctor1 MD

I have had a really bad sore throat with thick nasal fluid, nausea , loss of appetite for almost a week but last night started to feel hot and...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2